# SDR SWAA2021102519458

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK LBL3.0, BS 907,  WL 156 IN AFT CARGO COMPARTMENT.  INSTALLED REPAIR ON TRACK SECTION. 2 TRACK SPLICES AND FASTENERS BETWEEN BS 887 TO BS 927 IAW SRM 51-40-02 AND SRM 53-00-53-2R-3, REPAIR 3, STEP 4, FROM ITEMS O TO P. AND DRAWING 146A7500, SHEET 61 REV-.   REPAIRED CARGO TRACK IAW  SRM 51-40-02 AND  SRM 53-00-53-2R-3, REPAIR 3, ALTERNATIVE 1, AND DRAWING 146A7500, SHEET 61, REV- .
